Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 263465, 15 pages
Research Article

A Comparison of Generalized Hyperbolic Distribution Models for Equity Returns

School of Computational and Applied Mathematics, University of the Witwatersrand, Johannesburg, Private Bag X3, Wits 2050, South Africa

Received 30 December 2013; Revised 15 May 2014; Accepted 18 May 2014; Published 25 June 2014

Academic Editor: Oluwole Daniel Makinde

Copyright © 2014 Virginie Konlack Socgnia and Diane Wilcox. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Marcel Wollschläger, and Rudi Schäfer, “Impact of nonstationarity on estimating and modeling empirical copulas of daily stock returns,” Journal of Risk, vol. 19, no. 1, pp. 1–23, 2016. View at Publisher · View at Google Scholar
  • Mehrdad Naderi, Alireza Arabpour, and Ahad Jamalizadeh, “Multivariate normal mean-variance mixture distribution based on Lindley distribution,” Communications in Statistics - Simulation and Computation, pp. 0–0, 2017. View at Publisher · View at Google Scholar
  • Hunyoung Shin, Duehee Lee, and Ross Baldick, “An Offer Strategy for Wind Power Producers That Considers the Correlation between Wind Power and Real-Time Electricity Prices,” IEEE Transactions on Sustainable Energy, vol. 9, no. 2, pp. 695–706, 2018. View at Publisher · View at Google Scholar